# SDR CA041221006

- Difficulty date: December 6, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 8,487 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc
- Part number: 327211
- Condition: Corroded
- Location: T/R Drive Shaft
- Component: Drive Shaft, Bell
- Component part number: 206040301101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION 4 DISC ASSY WHERE FOUND TO BE CORRODED AND HAD TO BE REPLACED.
